MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENS 100CTKETONE #383239
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for negative/ no change trace results for the ketone test strips.Customer stated that when performing a urine test the ketone test strips did not change color.Customer is using the ketone test strips for the keto diet.During the call, a urine test was performed by the customer and the test strips did not show negative / no change trace results.The customer feels well and did not report any symptoms.Customer states that she is not sure she should be expecting a color change.Customer states that she will try to use it again and will call us back if she have any questions no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: 103467-1.Ketone test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the customer¿s.Initial concern was resolved- unable to establish contact with customer.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-apr-2022: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-001: user had an inaccurate reference.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13546214
Report Number1000113657-2022-00084
Device Sequence Number5721353
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2022
Device Model NumberSTRIP, WALGREENS 100CTKETONE #383239
Device Lot NumberAX604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown